Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 239, NWS Grand Forks, ND

August 9, 20208 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 9, 2020, 3:18 PM CDT for 8 counties in Minnesota. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2020, 3:18 PM CDT (20:18 UTC)
Expired
Aug 9, 2020, 4:15 PM CDT
In force
57 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
70.0 mph

Counties Beltrami County, MN, Clearwater County, MN, Lake of the Woods County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 209 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 4:06 PM CDTTSTM WND DMG7 Nnw Waskish, MNLARGE TREES BLOWN DOWN IN THE BIG BOG STATE PARK. MN DNR CALLED IN TO HELP CUT TREES TO ASSIST TRAPPED CAMPERS.
Aug 9, 4:06 PM CDTTSTM WND DMG7 Nnw Waskish, MNLARGE TREES BLOWN DOWN IN THE BIG BOG STATE PARK. MN DNR CALLED IN TO HELP CUT TREES TO ASSIST TRAPPED CAMPERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 12:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2237 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

468 
WUUS53 KFGF 092018
SVRFGF
MNC007-029-077-089-113-119-125-135-092115-
/O.NEW.KFGF.SV.W.0239.200809T2018Z-200809T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
318 PM CDT Sun Aug 9 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southeastern Marshall County in northwestern Minnesota...
  Northeastern Red Lake County in northwestern Minnesota...
  Eastern Polk County in northwestern Minnesota...
  Eastern Roseau County in northwestern Minnesota...
  Beltrami County in north central Minnesota...
  Lake of the Woods County in north central Minnesota...
  Eastern Pennington County in northwestern Minnesota...
  Northern Clearwater County in northwestern Minnesota...

* Until 415 PM CDT.

* At 317 PM CDT, severe thunderstorms were located along a line
  extending from near Arnesen to near Gates Corner to near Gully,
  moving east at 50 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Arnesen around 320 PM CDT.
  Birch Beach, Lude and Long Point around 330 PM CDT.
  Lower Red Lake and Zippel Bay State Park around 335 PM CDT.
  Debs, Little Rock and Red Lake around 345 PM CDT.
  Island Lake in Beltrami County around 350 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4789 9591 4846 9562 4900 9527 4900 9516
      4906 9515 4905 9473 4888 9468 4878 9469
      4872 9459 4869 9444 4870 9443 4757 9441
TIME...MOT...LOC 2017Z 276DEG 44KT 4899 9515 4842 9520 4781 9556 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

TG
3 follow-up statements
330 
WWUS53 KFGF 092043
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
343 PM CDT Sun Aug 9 2020

MNC089-113-125-135-092053-
/O.CAN.KFGF.SV.W.0239.000000T0000Z-200809T2115Z/
Marshall MN-Red Lake MN-Roseau MN-Pennington MN-
343 PM CDT Sun Aug 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL...
NORTHEASTERN RED LAKE...EASTERN ROSEAU AND EASTERN PENNINGTON
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Minnesota.

LAT...LON 4784 9567 4841 9503 4878 9496 4896 9491
      4905 9485 4905 9473 4888 9468 4878 9469
      4872 9459 4869 9444 4870 9443 4757 9441
TIME...MOT...LOC 2043Z 276DEG 44KT 4896 9468 4839 9473 4778 9509 

$$

MNC007-029-077-119-092115-
/O.CON.KFGF.SV.W.0239.000000T0000Z-200809T2115Z/
Polk MN-Beltrami MN-Lake of the Woods MN-Clearwater MN-
343 PM CDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN POLK...BELTRAMI...SOUTHEASTERN LAKE OF THE WOODS AND
NORTHERN CLEARWATER COUNTIES...

At 343 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Wheelers Point to 9 miles southwest
of Carp to near Debs, moving east at 50 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Nebish, Puposky and Redby around 355 PM CDT.
  Tenstrike around 405 PM CDT.
  Hines around 410 PM CDT.
  Blackduck around 415 PM CDT.
  Funkley around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4784 9567 4841 9503 4878 9496 4896 9491
      4905 9485 4905 9473 4888 9468 4878 9469
      4872 9459 4869 9444 4870 9443 4757 9441
TIME...MOT...LOC 2043Z 276DEG 44KT 4896 9468 4839 9473 4778 9509 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

TG
617 
WWUS53 KFGF 092055
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
355 PM CDT Sun Aug 9 2020

MNC029-119-092104-
/O.CAN.KFGF.SV.W.0239.000000T0000Z-200809T2115Z/
Polk MN-Clearwater MN-
355 PM CDT Sun Aug 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POLK AND NORTHERN
CLEARWATER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central Minnesota.

LAT...LON 4814 9481 4840 9488 4878 9496 4896 9491
      4905 9485 4905 9473 4888 9468 4878 9469
      4872 9459 4869 9444 4870 9443 4814 9442
TIME...MOT...LOC 2054Z 261DEG 50KT 4886 9479 4847 9447 4817 9455 

$$

MNC007-077-092115-
/O.CON.KFGF.SV.W.0239.000000T0000Z-200809T2115Z/
Beltrami MN-Lake of the Woods MN-
355 PM CDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN BELTRAMI AND SOUTHEASTERN LAKE OF THE WOODS
COUNTIES...

At 354 PM CDT, severe thunderstorms were located along a line
extending from near Zippel Bay State Park to 8 miles east of Carp to
Upper Red Lake, moving east at 60 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
northeastern Beltrami and southeastern Lake of the Woods Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4814 9481 4840 9488 4878 9496 4896 9491
      4905 9485 4905 9473 4888 9468 4878 9469
      4872 9459 4869 9444 4870 9443 4814 9442
TIME...MOT...LOC 2054Z 261DEG 50KT 4886 9479 4847 9447 4817 9455 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

TG
704 
WWUS53 KFGF 092107 RRA
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
407 PM CDT Sun Aug 9 2020

MNC007-077-092117-
/O.EXP.KFGF.SV.W.0239.000000T0000Z-200809T2115Z/
Beltrami MN-Lake of the Woods MN-
407 PM CDT Sun Aug 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BELTRAMI AND
SOUTHEASTERN LAKE OF THE WOODS COUNTIES WILL EXPIRE AT 415 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central Minnesota.

LAT...LON 4814 9481 4840 9488 4878 9496 4896 9491
      4905 9485 4905 9473 4888 9468 4878 9469
      4872 9459 4869 9444 4870 9443 4814 9442
TIME...MOT...LOC 2107Z 276DEG 44KT 4885 9458 4846 9426 4816 9434 

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:01 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Aug 9, 1:01 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
101 PM CDT Sun Aug 9 2020

.UPDATE...
Issued at 1253 PM CDT Sun Aug 9 2020

A Severe Thunderstorm Watch is now in effect until 7 pm CDT, for
most of eastern ND, east of a Devils Lake-Langdon line, and into
Northwest and west central MN. Else, no other significant updates
needed to the forecast package.

UPDATE Issued at 1008 AM CDT Sun Aug 9 2020

With increased cloud cover and precip expected across the
northern half of the CWA through the late forenoon and early
afternoon, have lowered forecast high temps there just a bit. Have
also increased overall POP values along the late afternoon and
evening frontal band in keeping with updated guidance.

UPDATE Issued at 641 AM CDT Sun Aug 9 2020

Adjusted POPs for storms across our southern counties as well as
more storms coming in from the west. CAMs continue to struggle
with the western activity and want to fizzle convection out until
the true front comes in later today. Given how poorly they have
done not sure that will be the case. Lowered highs a bit in some
areas with increased cloud cover from this morning, may have to
come down a bit more but will keep an eye on things.

&&

.SHORT TERM...(Today through Monday)
Issued at 312 AM CDT Sun Aug 9 2020

Convective timing and strength continue to be the main concerns
for the period.

Active pattern with southwesterly flow aloft continues across the
Northern Plains, with one shortwave currently rotating through SD,
while the main upper trough is still over Alberta and
Saskatchewan. The southern shortwave will lift into MN later this
morning, and CAMs have quite a bit of showers and thunderstorms
entering our southern counties. With MU CAPE values in the
2000-3000 J/kg range, some severe is possible even with effective
bulk shear 25 kts at best. Most likely multicell storms with a few
cells pulsing up to severe. The southern thunderstorms will move
eastward out of our area by late morning.

The main upper trough will stay well to our north, but should push
a cold front into our northwestern counties by this afternoon.
Very much will depend on what happens with morning convection, and
CAMs are not catching onto some cells breaking out over western ND
currently, so trust in their solutions is not high. Do think there
will be at least some destabilization early Sunday afternoon as
temps climb into the 80s and dew points in the 70s have already
entered our southern counties. Some thunderstorm development along
the cold front will be possible, and with high CAPE values ahead
of the boundary and decent shear along it, strong to severe storms
will be possible. Most likely in some sort of line extending
across the CWA through the afternoon, with the front pushing it
out of our area by evening.

Clearing skies and drier air moving in behind the front will help
temps tonight drop into the low to mid 50s. Monday will be very
quiet with high pressure over most of the plains, and temps
slightly cooler than average in the upper 70s.

.LONG TERM...(Monday night through Saturday)
Issued at 312 AM CDT Sun Aug 9 2020

Zonal flow sets up early in the workweek with a shortwave ridge
moving across Sask Monday night, keeping the first half of the work
week dry with afternoon highs in the 80s.  Humidity values will be
the driest on Tuesday before weak return flow sets up going into
Wednesday.  An upper level pattern shift will help SW flow aloft set
up going into the latter part of the week as an upper low begins to
wobble over nrn Alberta, bringing a more unsettled pattern to the
area Wed-Sat.  While afternoon highs generally stay in the 80s for
the latter half of the week into the weekend, dewpoints will rise
into the upper 60s to low 70s, bringing a return of humid weather to
the region as PWAT values climb to around 1.25 to 1.50 inches by
week's end.  Can expect isolated to scattered storms through the
Wed-Sun period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1253 PM CDT Sun Aug 9 2020

Strong to severe thunderstorms are expected to fire along a cold
frontal boundary extending from northeastern ND through south-
central through the afternoon... and then track steadily eastward
across eastern ND into northwest and west central MN through the
late afternoon and early evening. Expect generally VFR conditions
outside of thunderstorms this afternoon. Light southerly winds
will turn from the northwest after cold frontal passage this
afternoon and evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Severe Thunderstorm Watch 423 until 7 pm CDT.
MN...Severe Thunderstorm Watch 423 until 7 pm CDT.

UPDATE...Gust
SHORT TERM...JR
LONG TERM...Speicher
AVIATION...Gust
Hazardous weather outlook, Aug 9, 4:26 AM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
426 AM CDT Sun Aug 9 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-100930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
426 AM CDT Sun Aug 9 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Multiple rounds of thunderstorms will be possible today. The first
round will impact during the early morning hours mainly south of
the I-29/Highway 10 corridor. Hail up to 1 inch and wind gusts to
60 mph will be possible. These storms will move eastward out of
the area by mid-day.

Additional thunderstorms will move in from western North Dakota
during the late morning and into the afternoon as a cold front
moves into the region. Depending on how the morning activity plays
out, there is the possibility of hail up to 1 inch, wind gusts to
75 mph, and even a brief tornado spin up as a complex of
thunderstorms moves across the area during the afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorm chances will be possible during the middle
to later part of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Aug 9, 2:18 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
218 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TORNADO          12 W THIEF RIVER FALLS  48.11N 96.44W
08/09/2020                   Pennington         MN   TRAINED SPOTTER

            POSSIBLE BRIEF TORNADO TOUCHDOWN AS VIEWED FROM HIGHWAY
            1, WEST OF THIEF RIVER FALLS.

&&

GGUST
Local storm report, Aug 9, 2:24 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
224 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TORNADO          6 SSW ORISKA            46.85N 97.84W
08/09/2020                   Barnes             ND   STORM CHASER

            REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 9, 2:42 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
242 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     2 SSW THIEF RIVER FALLS 48.09N 96.19W
08/09/2020  M77 MPH          Pennington         MN   AWOS

            PEAK WIND MEASURED AT THE THIEF RIVER FALLS AIRPORT
            /KTVF/.

&&

GGUST
Local storm report, Aug 9, 2:48 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
248 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND GST     11 S ROSEAU             48.69N 95.76W
08/09/2020  M66 MPH          Roseau             MN   MESONET

            PEAK WIND MEASURED AT AN NDAWN STATION AT 3 METER HEIGHT.

&&

GGUST
Local storm report, Aug 9, 2:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FUNNEL CLOUD     4 NW BLANCHARD          47.39N 97.28W
08/09/2020                   Traill             ND   TRAINED SPOTTER

            TWO FUNNELS VIEWED FROM TWO STORMS NORTHWEST OF
            BLANCHARD. BOTH WERE LESS THAN A QUARTER OF THE WAY DOWN.
            ORIGINAL REPORT VIA 911 CALL CENTER. PHOTO POSTED TO
            SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 9, 3:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
304 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FUNNEL CLOUD     6 WNW HALSTAD           47.38N 96.94W
08/09/2020                   Traill             ND   TRAINED SPOTTER

            PERSISTENT WALL CLOUDS WITH SMALL FUNNEL LOWERING. VIEWED
            TO NORTH FROM HIGHWAY 200. PHOTO AND REPORT POSTED VIA
            SOCIAL MEDIA.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:36 AM CDTSpecial Weather StatementFGFGrant, Wilkin54 min
Aug 9, 4:55 AM CDTSpecial Weather StatementFGFOtter Tail65 min
Aug 9, 5:49 AM CDTSpecial Weather StatementFGFBecker, Wadena56 min
Aug 9, 7:10 AM CDTSpecial Weather StatementFGFNorman65 min
Aug 9, 8:41 AM CDTSpecial Weather StatementFGFLake of the Woods64 min
Aug 9, 12:21 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall54 min
Aug 9, 1:08 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau67 min
Aug 9, 1:39 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk66 min
Aug 9, 2:01 PM CDTTornado WarningFGFMarshall, Pennington, Polk44 min
Aug 9, 2:05 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake55 min
Aug 9, 2:10 PM CDTSevere Thunderstorm WarningFGFNorman, Polk, Red Lake65 min
Aug 9, 2:20 PM CDTTornado WarningFGFBeltrami, Marshall40 min
Aug 9, 2:42 PM CDTTornado WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake48 min
Aug 9, 2:49 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Roseau56 min
Aug 9, 2:52 PM CDTSevere Thunderstorm WarningFGFClay, Norman53 min
Aug 9, 2:57 PM CDTTornado WarningFGFBeltrami, Marshall33 min
Aug 9, 3:06 PM CDTTornado WarningFGFLake of the Woods, Roseau24 min
Aug 9, 3:12 PM CDTSevere Thunderstorm WarningFGFPolk, Red Lake63 min
Aug 9, 3:20 PM CDTSevere Thunderstorm WarningFGFClay22 min
Aug 9, 3:35 PM CDTTornado WarningFGFClay, Norman18 min
Aug 9, 3:41 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard, Mahnomen, Norman, Polk and 1 more64 min
Aug 9, 3:47 PM CDTTornado WarningFGFLake of the Woods28 min
Aug 9, 3:53 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Hubbard, Mahnomen, Norman48 min
Aug 9, 4:38 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Norman and 1 more52 min
Aug 9, 5:28 PM CDTSpecial Weather StatementFGFHubbard32 min
Aug 9, 5:31 PM CDTSevere Thunderstorm WarningFGFHubbard29 min
Aug 9, 5:33 PM CDTSpecial Weather StatementFGFClearwater57 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.